Translator Disclaimer
15 January 1999 Semiclassical eigenvalue estimates for the Pauli operator with strong nonhomogeneous magnetic fields, I: Nonasymptotic Lieb-Thirring–type estimate
László Erdös, Jan Philip Solovej
Duke Math. J. 96(1): 127-173 (15 January 1999). DOI: 10.1215/S0012-7094-99-09604-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
47 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.96 • No. 1 • 15 January 1999
Back to Top